Generic absoluteness under projective forcing

Joan Bagaria; Roger Bosch

Fundamenta Mathematicae (2007)

  • Volume: 194, Issue: 2, page 95-120
  • ISSN: 0016-2736

How to cite

top

Joan Bagaria, and Roger Bosch. "Generic absoluteness under projective forcing." Fundamenta Mathematicae 194.2 (2007): 95-120. <http://eudml.org/doc/282888>.

@article{JoanBagaria2007,
abstract = {},
author = {Joan Bagaria, Roger Bosch},
journal = {Fundamenta Mathematicae},
keywords = {Solovay model; projective ccc forcing extension; generic absoluteness},
language = {eng},
number = {2},
pages = {95-120},
title = {Generic absoluteness under projective forcing},
url = {http://eudml.org/doc/282888},
volume = {194},
year = {2007},
}

TY - JOUR
AU - Joan Bagaria
AU - Roger Bosch
TI - Generic absoluteness under projective forcing
JO - Fundamenta Mathematicae
PY - 2007
VL - 194
IS - 2
SP - 95
EP - 120
AB -
LA - eng
KW - Solovay model; projective ccc forcing extension; generic absoluteness
UR - http://eudml.org/doc/282888
ER -

NotesEmbed ?

top

You must be logged in to post comments.